MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity c creatinine results for a 50-year-old female patient.The following data was provided (reference range 0.5 - 1.1 mg/dl): sid (b)(6) initial alinity c creatinine result was 4.52 mg/dl ((b)(6) 2026).This result was questioned by the attending physician.The same sample was measured again on (b)(6) 2026: (b)(6): 0.73 mg/dl, (b)(6): 0.78 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in house testing of a retained reagent kit lot 80008ud00.Review of tracking and trending for the alinity c creatinine2 reagent did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 80008ud00.A review in the corrective and preventive actions (capa) system did not identify any nonconformances, potential nonconformance or deviations associated with the complaint assay.In-house specificity testing of a retained kit of lot 80008ud00 was completed.All specifications were met indicating the lot is performing acceptably.Labeling was reviewed and was found to address the customer reported issue.Based on our investigation, no systemic issue or deficiency with the alinity c creatinine2 reagent for lot 80008ud00 was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity c creatinine results for a 50-year-old female patient.The following data was provided (reference range 0.5 - 1.1 mg/dl): sid (b)(6) initial alinity c creatinine result was 4.52 mg/dl (15jan2026).This result was questioned by the attending physician.The same sample was measured again on 20jan2026: (b)(6): 0.73 mg/dl.(b)(6): 0.78 mg/dl.No impact to patient management was reported.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24208301
Report Number3005094123-2026-00045
Device Sequence Number14826461
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)261106(10)80008UD00
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04T91-20
Device Lot Number80008UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age50 YR
Patient SexFemale